International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1978 / Article

Open Access

Volume 1 |Article ID 963174 | 4 pages | https://doi.org/10.1155/S0161171278000526

On nonamenable groups

Received10 Apr 1978
Revised03 Oct 1978

Abstract

A sufficient condition is given for a countable discrete group G to contain a free subgroup of two generators.

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

90 Views | 186 Downloads | 1 Citation
 PDF  Download Citation  Citation
 Order printed copiesOrder
 Sign up for content alertsSign up

You are browsing a BETA version of Hindawi.com. Click here to switch back to the original design.